# SDR USAA2012071600024

- Difficulty date: June 28, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281700400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON TRACK ASSEMBLY BETWEEN FR12 TO FR16, Y254.  REPLACED TRACK ASSEMBLY BETWEEN FR12 TO FR16, Y254 IAW A319 SRM 51-42-11, FIG 12.
